Table of Contents
Journal of Operators
Volume 2014, Article ID 923616, 7 pages
http://dx.doi.org/10.1155/2014/923616
Research Article

Algebra Structure of Operator-Valued Riesz Means

Departamento de Matemáticas and I.U.M.A., Universidad de Zaragoza, 50009 Zaragoza, Spain

Received 30 November 2013; Revised 2 March 2014; Accepted 27 March 2014; Published 18 May 2014

Academic Editor: Hagen Neidhardt

Copyright © 2014 Pedro J. Miana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pedro J. Miana, “Algebra Structure of Operator-Valued Riesz Means,” Journal of Operators, vol. 2014, Article ID 923616, 7 pages, 2014. https://doi.org/10.1155/2014/923616.